On infinite doubly substochastic matrices

Hidetoshi Komiya

Research output: Contribution to journalArticle

Abstract

An infinite matrix is said to be doubly substochastic if it has nonnegative components and each row and each column sum is at most 1. Let x and y be two real sequences which converge to 0 or which are absolutely summable. This paper introduces necessary and sufficient conditions for existence of an infinite doubly substochastic matrix A such that x=Ay concerning partial order and convex hull for sequences.

Original languageEnglish
Pages (from-to)119-128
Number of pages10
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume61
Issue number1
DOIs
Publication statusPublished - 1982 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Fingerprint Dive into the research topics of 'On infinite doubly substochastic matrices'. Together they form a unique fingerprint.

Cite this